RUS  ENG
Full version
JOURNALS // Applied Mathematics & Physics // Archive

Applied Mathematics & Physics, 2024, Volume 56, Issue 2, Pages 87–96 (Mi pmf410)

MATHEMATICS

Cauchy problem for degenerate second order differential equations

V. P. Arkhipova, A. V. Glushakb

a Oryål State University named after I. S. Turgenev
b Belgorod National Research University

Abstract: For ordinary linear degenerate differential equations second order Cauchy problem with initial conditions at the point of degeneracy is considered. The type of initial conditions depends on the sign of the coefficient of the first derivative. The solvability of the corresponding initial problems is established and the first asymptotic of the constructed solutions are determined. Examples are given.

Keywords: degenerate differential equations, point of degeneration, asymptotic representations, power asymptotic behavior of solutions.

Received: 30.06.2024
Accepted: 30.06.2024

DOI: 10.52575/2687-0959-2024-56-2-87-96



© Steklov Math. Inst. of RAS, 2025